# SDR SWIA201541405

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 30,792 hours, 28,717 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING.  NOSE GEAR DID NOT RETRACT.  FOLLOWED QRH AND USED THE EMERGENCY EXTENSION SYS TO GET THE GEAR DOWN.  LANDED WITH NO INCIDENT.  RETURNED TO FIELD.  RE-ROUTED AND ALIGNED NOSE GEAR HARNESS AND CLEANED ALL SENSORS AND TARGETS IAW AMM, OPS CHECKS GOOD.
